# SDR UIEA2016050300263

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Missing
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR LIFE RAFT IS MISSING.  INSTALLED R5 DOOR LIFE RAFT IN OVERHEAD BIN IAW AMM 25-62-02.
